# SDR FDEA201203020728

- Difficulty date: March 2, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027300000
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 252GF FOUND DELAMINATED.  FLOOR PANEL REMOVED AND REPLACED IAW AMM 53-10-25 REVISION 52.2.  NEW FLOOR PANEL FABRICATED IAW DRAWING SRZ-25-005 REVISION J.   REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 114.
